EconPapers    
Economics at your fingertips  
 

Multiple Positive Solutions for Semilinear Elliptic Equations with Sign-Changing Weight Functions in â„ ð ‘

Tsing-San Hsu

Abstract and Applied Analysis, 2011, vol. 2011, 1-16

Abstract:

Existence and multiplicity of positive solutions for the following semilinear elliptic equation: − Δ ð ‘¢ + ð ‘¢ = ð ‘Ž ( ð ‘¥ ) | ð ‘¢ | ð ‘ âˆ’ 2 ð ‘¢ + 𠜆 ð ‘ ( ð ‘¥ ) | ð ‘¢ | ð ‘ž − 2 ð ‘¢ in â„ ð ‘ , ð ‘¢ ∈ ð » 1 ( â„ ð ‘ ) , are established, where 𠜆 > 0 , 1 < ð ‘ž < 2 < ð ‘ < 2 ∗ ( 2 ∗ = 2 ð ‘ / ( ð ‘ âˆ’ 2 ) if ð ‘ â‰¥ 3 , 2 ∗ = ∞ if ð ‘ = 1 , 2 ) , ð ‘Ž , ð ‘ satisfy suitable conditions, and ð ‘ maybe changes sign in â„ ð ‘ . The study is based on the extraction of the Palais-Smale sequences in the Nehari manifold.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/864296.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/864296.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:864296

DOI: 10.1155/2011/864296

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:864296